# SDR CA130405010

- Difficulty date: February 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,175 hours
- Engine: Pwa PT642A
- Propeller: Mcauly 4HFR34C752
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Defective
- Location: Pax Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) ON A ROUTINE MEDEVAC FLIGHT, THE CAPTAIN PROCEEDED WITH THE ENGINE STARTS WHILE THE CO-PILOT SECURED THE DOOR AND CABIN FOR FLIGHT.  THE CREW NOTICED THEY HAD A DOOR LIGHT WARNING ON PRE TAXI CHECKS, THE ACFT WAS SHUTDOWN AND THE FLIGHT CANCELLED.  MAINTENANCE DISCOVERED A SHEARED "BRAZE" THAT ENABLES THE LOCKING MECHANISM TO STAY LATCHED.  THE PART WAS REPLACED AND THE SYS WAS GROUND FUNCTION CHECKED SERVICEABLE.
